# SDR SWIA202052740

- Difficulty date: August 15, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER THE NO 2 VHF ANTENNA HAS AREAS OF CORROSION, MARKED.  C-CHECK RO 9/21/2020.  BLENDED OUT CORROSION ON EXTERIOR SKIN AREA UNDER THE NO 2 VHF ANTENNA, REF CRJ 700 SRM.  COMPLIED WITH MHIRJ REO, SEE CONTINUATION FOR DETAILS.
